Title

Spherical Tensor Theory of Molecular Multipole Moments and Polarizabilities

Author Faculty (Discipline)

Science

Document Type

Article

Publication Date

5-1-1976

Journal

Chemical Physics

Volume Number

14

Issue Number

1

Page Numbers

73-87

ISSN

0301-0104

Embargo Period

5-1-1978

Peer Review

Before publication

Abstract

A spherical tensor theory of molecular multiple moments and molecular polarizabilities is developed. It is shown that the spherical tensor form has several advantages over the traditional cartesian form. These include the standardization of notation when higher order interactions are considered, the simplicity of their transformation properties and the ease in which their irreducible components can be constructed. An appendix showing the explicit relations between the cartesian and spherical forms is also given for the most commonly occurring cases. © 1976. Published by Elsevier.

Link to publisher version (DOI)

https://doi.org/10.1016/0301-0104(76)80028-6

Comments

Due to copyright restrictions this article is unavailable for download.

Share

COinS